# SDR MALA965027

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Part number: 6226136002
- Condition: Internal Fault
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3310 - AFTER TAKEOFF FROM DTW, THE CAPTAINS DIRECTIONAL GYRO WOULD INTERMITTENTLY FREEZE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 DIRECTIONAL GYRO.  ALL CHECKS SATISFACTORY.  (M)
